An Explicit Isomorphism in $\mathbb{R}/\mathbb{Z}$-K-Homology

Adnane Elmrabty, Mohamed Maghfoul

Abstract


In this paper, we construct an explicit isomorphism between the at part of differential K-homology and the Deeley $\mathbb{R}/\mathbb{Z}$-K-homology.

Keywords


Spin$^c$-manifold; Chern character; $\mathbb{R}/\mathbb{Z}$-K-homology

Full Text:

PDF

References


P. Baum and R. Douglas, K-homology and index theory, Operator Algebras and Applications, Proceedings of Symposia in Pure Math., vol. 38, Amer. Math. Soc., Providence, RI, 1982, pp. 117-

R. Deeley,$mathbb{R}/mathbb{Z}$-valued index theory via geometric K-homology, 2012, 29 pages (to appear in Munster Journal of Mathematics).

A. Elmrabty and M. Maghfoul, A geometric model for differential K-homology, Gen. Math. Notes 2014; 21(2): 14-36.

J. Lott, $mathbb{R}/mathbb{Z}$ index theory, Comm. Anal. Geom. 1994; 2(2): 279-311.

R.M.G. Reis and R.J. Szabo, Geometric K-Homology of Flat DBranes, Comm. Math. Phys. 2006; 266: 71-122.

M. Walter, Equivariant geometric K-homology with coeffcients, Diplomarbeit University of G"ottingen 2010.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905